Quick Search:

uzh logo
Browse by:

The deadline for the annual report 2015 is January 31st, 2016

Zurich Open Repository and Archive

Maintenance: Tuesday, 16.2.2015, 06:00-08:00

Maintenance work on various system components of ZORA. During this time there will be a brief unavailability for about 1 hour. Please be patient.

Grébert, B; Kappeler, T (2002). Symmetries of the nonlinear Schrödinger equation. Societe Mathematique de France. Bulletin, 130(4):603-618.

Full text not available from this repository.


Symmetries of the defocusing nonlinear Schrödinger equation are expressed in action-angle coordinates and characterized in terms of the periodic and Dirichlet spectrum of the associated Zakharov-Shabat system. Application: proof of the conjecture that the periodic spectrum ⋯<λ k - ≤λ k + <λ k+1 - ≤⋯ of a Zakharov-Shabat operator is symmetric, i.e. λ k ± =-λ -k ∓ for all k, if and only if the sequence (γ k ) k∈ℤ of gap lengths, γ k :=λ k + -λ k - , is symmetric with respect to k=0.


4 citations in Web of Science®
4 citations in Scopus®
Google Scholar™

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:NLS equation, Zakharov-Shabat operators, action-angle variables, symmetries
Deposited On:18 Feb 2010 13:13
Last Modified:28 Nov 2013 00:35
Publisher:Societe Mathematique de France
Additional Information:© 2002 SMF
Official URL:http://smf4.emath.fr/Publications/Bulletin/130/html/smf_bull_130_603-618
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1947455

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page